| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 33-36


Cherng-tiao Perng
      On a formula of Liouville type for the quadratic form x^2 + 2y^2 + 2z^2 + 4w^2
      International Mathematical Forum, Vol. 8, 2013, no. 33, 1605-1614
      http://dx.doi.org/10.12988/imf.2013.36117

Siwanaph Samartkoon, Prakit Jampachon
      Green's relations on the Menger algebra of n-ary ordered preserving operations
      International Mathematical Forum, Vol. 8, 2013, no. 33, 1615-1620
      http://dx.doi.org/10.12988/imf.2013.38165

Yuan-Fang Ma, Lin Wang, Xue-Jiao Zi
      Strong and weak convergence theorems for a new split feasibility problem
      International Mathematical Forum, Vol. 8, 2013, no. 33, 1621-1627
      http://dx.doi.org/10.12988/imf.2013.38160

Huizeng Qin, Youmin Lu
      A note on explicit evaluations of extended Euler sums
      International Mathematical Forum, Vol. 8, 2013, no. 33, 1629-1640
      http://dx.doi.org/10.12988/imf.2013.38156

Praise Adeyemo, Samuel Ilori
      On the distinguished monomials associated to the permutation symbols in the Ehresmann cycle class [(a_0,..., a_n),F] of the flag manifold
      International Mathematical Forum, Vol. 8, 2013, no. 33, 1641-1650
      http://dx.doi.org/10.12988/imf.2013.38155

Rafael Jakimczuk
      Asymptotic formulas. Composite numbers II
      International Mathematical Forum, Vol. 8, 2013, no. 34, 1651-1662
      http://dx.doi.org/10.12988/imf.2013.38154

Pith Xie
      Number systems based on logical calculus
      International Mathematical Forum, Vol. 8, 2013, no. 34, 1663-1689
      http://dx.doi.org/10.12988/imf.2013.39167

Kuldeep Singh Gehlot
      Multiparameter K-Mittag-Leffler function
      International Mathematical Forum, Vol. 8, 2013, no. 34, 1691-1702
      http://dx.doi.org/10.12988/imf.2013.39176

Saurabh Chandra Maury
      On uniform flow
      International Mathematical Forum, Vol. 8, 2013, no. 35, 1703-1708
      http://dx.doi.org/10.12988/imf.2013.38157

Yuanlan Zhou, Yun Liu
      Dense subsets in semigroups
      International Mathematical Forum, Vol. 8, 2013, no. 35, 1709-1717
      http://dx.doi.org/10.12988/imf.2013.39181

Xu Chunlei
      A decomposition of complete bipartite 4-uniform hypergraphs K_4^{5,5} into loose cycles of length 5,10
      International Mathematical Forum, Vol. 8, 2013, no. 35, 1719-1722
      http://dx.doi.org/10.12988/imf.2013.39179

Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz, Joel-Arturo Rodriguez-Ceballos
      A generalization of Van der Pol equation
      International Mathematical Forum, Vol. 8, 2013, no. 35, 1723-1726
      http://dx.doi.org/10.12988/imf.2013.39173

Jing Na
      Solitary wave and kink wave solutions for a class of nonlinear evolution equations
      International Mathematical Forum, Vol. 8, 2013, no. 35, 1727-1734
      http://dx.doi.org/10.12988/imf.2013.39169

Masato Kobayashi
      More combinatorics of Fulton's essential set
      International Mathematical Forum, Vol. 8, 2013, no. 35, 1735-1760
      http://dx.doi.org/10.12988/imf.2013.39183

A. Khaksari, S. Jahanpanah, A. Jafari
      \varphi-primary subtractive ideals in semiring
      International Mathematical Forum, Vol. 8, 2013, no. 36, 1761-1765
      http://dx.doi.org/10.12988/imf.2013.35102

Rene E. Leonida
      Weakly connected independent domination in the join of graphs
      International Mathematical Forum, Vol. 8, 2013, no. 36, 1767-1771
      http://dx.doi.org/10.12988/imf.2013.39170

Section on Mathematical Education

Olga Kosheleva, Vladik Kreinovich
      Why Rosenzweig-style midrashic approach makes rational sense: a logical (Spinoza-like) explanation of a seemingly non-logical approach
      International Mathematical Forum, Vol. 8, 2013, no. 36, 1773-1777
      http://dx.doi.org/10.12988/imf.2013.39174

Olga Kosheleva, Vladik Kreinovich
      Perception of elite and universal systems of higher education: an explanation of the empirical thresholds
      International Mathematical Forum, Vol. 8, 2013, no. 36, 1779-1783
      http://dx.doi.org/10.12988/imf.2013.39182


Journals | Books | Indexing and abstracting | Author guidelines | Open access